Alert archive / Illinois / Wind Chill Advisories in 2010

Wind Chill Advisory 2, NWS Lincoln, IL

January 2, 20108 counties in Illinois

NWS Lincoln, IL issued this wind chill advisory at Jan 2, 2010, 2:24 PM CST for 8 counties in Illinois. It took effect at Jan 2, 2010, 9:00 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2010, 2:24 PM CST (20:24 UTC)
In effect from
Jan 2, 2010, 9:00 PM CST
Expired
Jan 3, 2010, 10:00 AM CST
In force
13 hr
Issued by
NWS Lincoln, IL

Counties Fulton County, IL, Knox County, IL, Marshall County, IL, McLean County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

939 
WWUS43 KILX 022024
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
224 PM CST SAT JAN 2 2010

...BITTER COLD CONDITIONS EXPECTED AGAIN TONIGHT...

.NORTHWEST WINDS NEAR 10 MPH WILL COMBINE WITH A VERY COLD
AIRMASS TO PRODUCE DANGEROUS WIND CHILLS OF 15 TO 20 BELOW ZERO
BEGINNING TONIGHT ACROSS A PORTION OF CENTRAL ILLINOIS. LOW
TEMPERATURES ARE EXPECTED TO FALL INTO A 4 BELOW TO 8 BELOW ZERO
RANGE. 

ILZ027>031-036-037-030400-
/O.NEW.KILX.WC.Y.0002.100103T0300Z-100103T1500Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-
INCLUDING THE CITIES OF...GALESBURG...PEORIA
224 PM CST SAT JAN 2 2010

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
SUNDAY. 

* WIND CHILL VALUES: WIND CHILL READINGS ARE EXPECTED TO RANGE
  BETWEEN 15 BELOW TO 20 BELOW ZERO TONIGHT THROUGH TOMORROW
  MORNING ACROSS A PORTION OF CENTRAL ILLINOIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

AUTEN
3 follow-up statements
930 
WWUS43 KILX 030257
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
857 PM CST SAT JAN 2 2010

...BITTER COLD CONDITIONS EXPECTED AGAIN TONIGHT...

.NORTHWEST WINDS NEAR 10 MPH WILL COMBINE WITH A VERY COLD
AIRMASS TO PRODUCE DANGEROUS WIND CHILLS OF 15 TO 25 BELOW ZERO
BEGINNING TONIGHT ACROSS A PORTION OF CENTRAL ILLINOIS. LOW
TEMPERATURES ARE EXPECTED TO FALL INTO A 7 BELOW TO 13 BELOW ZERO
RANGE.

ILZ027>031-036-037-031100-
/O.CON.KILX.WC.Y.0002.100103T0300Z-100103T1500Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-
INCLUDING THE CITIES OF...GALESBURG...PEORIA
857 PM CST SAT JAN 2 2010

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. 

* WIND CHILL VALUES: WIND CHILL READINGS ARE EXPECTED TO RANGE 
  BETWEEN 15 BELOW TO 25 BELOW ZERO TONIGHT THROUGH TOMORROW 
  MORNING ACROSS A PORTION OF CENTRAL ILLINOIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

SHIMON
846 
WWUS43 KILX 030941
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
341 AM CST SUN JAN 3 2010

...BITTER COLD CONDITIONS EXPECTED THIS MORNING...

.NORTHWEST WINDS OF 5 TO 15 MPH WILL COMBINE WITH A VERY COLD
AIRMASS TO PRODUCE DANGEROUS WIND CHILLS OF 15 TO 20 BELOW ZERO AT
TIMES THIS MORNING ACROSS CENTRAL ILLINOIS.

ILZ038-031600-
/O.EXB.KILX.WC.Y.0002.000000T0000Z-100103T1600Z/
MCLEAN-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL
341 AM CST SUN JAN 3 2010

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. 

* WIND CHILL VALUES: WIND CHILL READINGS ARE EXPECTED TO RANGE
  BETWEEN 15 TO 20 BELOW ZERO AT TIMES THIS MORNING ACROSS MCLEAN
  COUNTY. THIS IS DUE TO TEMPERATURES IN THE SINGLE DIGITS BELOW
  ZERO ALONG WITH NORTHWEST WINDS OF 10 TO 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

ILZ027>031-036-037-031600-
/O.EXT.KILX.WC.Y.0002.000000T0000Z-100103T1600Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-
INCLUDING THE CITIES OF...GALESBURG...PEORIA
341 AM CST SUN JAN 3 2010

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WIND CHILL VALUES: WIND CHILL READINGS ARE EXPECTED TO RANGE
  BETWEEN 15 TO 20 BELOW ZERO AT TIMES THIS MORNING. THIS IS DUE
  TO TEMPERATURES OF 2 TO 12 BELOW ZERO AND NORTHWEST WINDS OF 5
  TO 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

KH
252 
WWUS43 KILX 031601
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1001 AM CST SUN JAN 3 2010

...WIND CHILL ADVISORY EXPIRES AT 10 AM...

.VERY COLD TEMPERATURES ACROSS CENTRAL AND SOUTHEAST ILLINOIS THIS MORNING
PROMPTED A WIND CHILL ADVISORY. TEMPERATURES HAVE INCREASED A BIT
AFTER SUNRISE...AS A RESULT...WIND CHILL VALUES ARE NO LONGER
BELOW WIND CHILL ADVISORY CRITERIA. WIND CHILL VALUES OF -5 TO -12
DEGREES CAN STILL BE EXPECTED TODAY...SO WEAR HAT AND GLOVES...AS
WELL AS A HEAVY JACKET BEFORE VENTURING OUTDOORS.

ILZ027>031-036>038-031715-
/O.EXP.KILX.WC.Y.0002.000000T0000Z-100103T1600Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL
1001 AM CST SUN JAN 3 2010

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. 


$$

DPK

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Jan 2, 11:24 AM CST, 3 hours earlier.

Area forecast discussion, Jan 2, 11:24 AM CST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1124 AM CST SAT JAN 2 2010

.DISCUSSION...
ISSUED 1010 AM CST SAT JAN 2 2010

OBSERVED TEMPS DROPPED INTO THE -10F OR COLDER RANGE NORTHWEST OF
THE ILLINOIS RIVER EARLY THIS MORNING...AND WERE STILL REMAINING
WELL BELOW ZERO. SINGLE DIGITS PREVAILING OVER MOST OF THE CWA AT
THE CURRENT HOUR...EXCEPT FOR SOME DOUBLE-DIGIT READINGS SOUTH OF
I-70.

MAIN FORECAST ISSUE FOR TODAY INVOLVES HIGH TEMPERATURES AND WIND
CHILLS. UPSTREAM OBS ACROSS IOWA WERE STILL IN THE TEENS BELOW
ZERO THIS HOUR...AND LATEST RUC 2M TEMPERATURES HAVE THE NORTHWEST
CWA STRUGGLING TO REACH ZERO TODAY. NO CHANGE ON THE MODEL
GUIDANCE OF BUILDING THE HIGH PRESSURE RIDGE EASTWARD ACROSS THE
MISSISSIPPI VALLEY THIS AFTERNOON. THIS SHOULD HELP DIMINISH THE
WINDS A BIT...ALTHOUGH PORTIONS OF THE NORTHERN CWA WILL STILL BE
FLIRTING WITH WIND CHILL ADVISORY CRITERIA MOST OF THE AFTERNOON.

ZONES/GRIDS WERE UPDATED EARLIER TO EXTEND THE ADVISORY UNTIL
NOON...AS WELL AS LOWER HIGH TEMPERATURES ACROSS THE SNOW PACK IN
THE NORTHWEST CWA.

GEELHART

&&

.AVIATION...
ISSUED 1124 AM CST SAT JAN 2 2010

VFR CONDITIONS EXPECTED TO PREVAIL AS HIGH PRESSURE RIDGE BUILDS
SOUTHEAST INTO THE MISSISSIPPI RIVER VALLEY. NORTHWEST WINDS NEAR
10 KNOTS WILL TEND TOWARD MORE OF A NORTHERLY COMPONENT AFTER
ABOUT 03Z...AND DIMINISH SLIGHTLY.

AN EXCEPTION TO THE VFR CONDITIONS MAY BE AT KDEC...WHERE LOCAL
INDUSTRIAL ACTIVITY HAS BEEN KNOWN TO PRODUCE LOW CEILINGS IN THE
LATE NIGHT AND EARLY MORNING WHEN THERE IS A LOW LEVEL INVERSION.
THIS OCCURRED THIS MORNING WHEN CEILINGS DROPPED DOWN TO 600
FEET...AND THE INVERSION IS PROGGED BY MODELS TO CONTINUE TONIGHT.
WILL INCLUDE A TEMPO GROUP FOR 500 FOOT CEILINGS AS A RESULT.

GEELHART

&&

.PREV DISCUSSION...
ISSUED 330 AM CST SAT JAN 2 2010

FORECAST CONCERN IS WIND CHILL ADVISORY THIS MORNING NORTH OF I-72
AND IF NEEDED AGAIN TONIGHT. 00Z MODELS SIMILAR IN HAVING A LARGE
ARCTIC HIGH PRESSURE WEST OF IL INTO EARLY NEXT WEEK KEEPING VERY
COLD TEMPERATURES OVER IL ALONG WITH DRY WEATHER. LEANED ON COOLER
GUIDANCE TEMPS NEXT FEW DAYS DUE TO WIDESPREAD SNOW COVER WITH
COLDER READINGS FURTHER NW YOU GO WHERE SNOW COVER DEEPER AND
COLDER 850 MB TEMPS. 00Z GFS MODEL CONTINUES TO BE A BIT FASTER AND
STRONGER THAN THE 00Z ECMWF AND GEM MODELS WITH NORTHERN STREAM
MID LEVEL LOW PRESSURE THAT DIVES SE INTO THE MIDWEST/OHIO VALLEY
WED NIGHT/THU WITH NEXT CHANCE OF LIGHT SNOW.

SHORT TERM...TODAY THROUGH TUESDAY NIGHT.

09Z/3 AM SURFACE MAP SHOWS STRONG 1042 ARCTIC HIGH PRESSURE OVER
THE MANITOBA/ONTARIO PROVINCE LINE AND ND/MN BORDER AND RIDGING
SOUTHWARD ALONG THE IA/NE BORDER. LOW PRESSURE WAS OFF THE EAST
COAST WILL IL IN A COLD NW FLOW. LOW CLOUDS AND SCATTERED FLURRIES
PUSHED SE OF SE IL EARLY THIS MORNING WITH CLEAR SKIES OVER
CENTRAL/NORTHERN IL. TEMPS RANGE FROM ZERO TO -7F NW OF I-55 TO
NEAR 10F SE OF I-70. NW 5 TO 15 MPH GIVING WIND CHILLS OF 15 TO
20F BELOW ZERO NORTH OF I-72 WITH MACOMB DOWN TO MINUS 25F. ALOFT
A POLAR VORTEX 521 DM 500 MB LOW WAS OVER THE NE GREAT LAKES WITH
STRONG UPPER LEVEL TROF OVER THE EASTERN U.S. WITH ARCTIC AIR MASS
OVER THE MIDWEST.

MODELS SHOW LARGE ARCTIC HIGH PRESSURE BUILDING SLOWLY EASTWARD
TOWARD THE MS VALLEY THIS WEEKEND WHILE SHORT WAVES WITH LOW
CLOUDS AND SOME LIGHT SNOW SHOWERS/FLURRIES ROTATING AROUND THE
POLAR VORTEX IN THE GREAT LAKES STAYS NE OF CENTRAL IL. SHORT
WAVES ALSO STAYING WEST OF IL IN THE CENTRAL PLAINS WITH THEIR
LIGHT SNOW SHOWERS/FLURRIES. WIND CHILLS TO CONTINUE TO RANGE
FROM 15 TO 20F BELOW ZERO NORTH OF I-72 AT LEAST TIL 10 AM THIS
MORNING SO CONTINUED WIND CHILL ADVISORY THIS MORNING. DESPITE
FAIR AMOUNT OF SUNSHINE TODAY WITH SCATTERED LOW CLOUDS APPEARING
IN SE IL AND ALONG INDIANA BORDER INTO MIDDAY...TEMPS TO BE COLD
WITH HIGHS IN THE UPPER SINGLE DIGITS NW OF I-55 AND 15 TO 20F IN
SE IL.

TEMPS TO BE AS COLD OR EVEN A DEGREE OR TWO COLDER TONIGHT WITH
LOWS IN THE SINGLE DIGITS BELOW ZERO NORTH OF I-72 AND 4 TO 9F IN
SE IL. NW WINDS ARE LIGHTER TONIGHT WITH WIND CHILLS NEARING MINUS
15F NORTHERN COUNTIES OVERNIGHT INTO SUNDAY MORNING. THIS AREA
FROM I-74 NORTH WILL NEED TO BE WATCHED FOR POSSIBLE WIND CHILL
ADVISORY. HIGHS SUNDAY RANGE FROM 10 TO 15F NORTH OF I-72 AND 15
TO 20F SOUTH OF I-72 WITH AMPLE SUNSHINE.

TEMPS SLOWLY MODIFY MON/TUE WITH ARCTIC AIR MASS GRADUALLY
MODIFYING AS HIGH PRESSURE WEAKENS AS IT MOVES CLOSER TO IL BY WED.

LONG TERM...WEDNESDAY THROUGH FRIDAY NIGHT.

SMALL CHANCES OF LIGHT SNOW WED WED AND BETTER CHANCE OF LIGHT
SNOW WED NIGHT AND THU AS MID LEVEL LOW MOVES INTO IL/IN. ANOTHER
STRONG ARCTIC HIGH PRESSURE RIDGE SETTLES INTO THE MIDWEST LATE
NEXT WEEK REINFORCING THE ARCTIC AIR MASS IN PLACE OVER IL.

HUETTL

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR ILZ027>031-036>038-
040>043-047-048.

&&
Hazardous weather outlook, Jan 2, 11:01 AM CST, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1101 AM CST SAT JAN 2 2010

ILZ027>031-036>038-040>043-047-048-031200-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD-
1101 AM CST SAT JAN 2 2010

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND CHILLS WILL REMAIN IN THE 10 TO 20 BELOW ZERO RANGE THROUGH
NOON...AS ARCTIC AIR CONTINUES TO SPILL INTO THE AREA. SIMILAR
WIND CHILL VALUES ARE EXPECTED BY LATE TONIGHT.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM JUST SOUTH OF HENRY
THROUGH BEARDSTOWN...THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND CHILLS WILL REMAIN BELOW ZERO SUNDAY...AND FALL TO NEAR 15
BELOW ZERO SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ049-050-031200-
MORGAN-SCOTT-
1101 AM CST SAT JAN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND CHILLS WILL REMAIN IN THE 10 BELOW ZERO RANGE THROUGH NOON...AS
ARCTIC AIR CONTINUES TO SPILL INTO THE AREA. SIMILAR WIND CHILL
VALUES ARE EXPECTED BY LATE TONIGHT.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND CHILLS WILL REMAIN NEAR ZERO SUNDAY...AND FALL TO NEAR 10
BELOW ZERO SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-051>057-061-031200-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SANGAMON-SHELBY-VERMILION-
1101 AM CST SAT JAN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND CHILLS WILL ARE EXPECTED TO FALL INTO THE 10 TO 15 BELOW
ZERO RANGE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND CHILLS WILL REMAIN NEAR ZERO SUNDAY...AND FALL TO NEAR 10
BELOW ZERO SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-031200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1101 AM CST SAT JAN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND CHILLS IN THE 5 TO TO 10 BELOW ZERO RANGE ARE EXPECTED BY
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND CHILLS WILL REMAIN BETWEEN ZERO AND 10 ABOVE SUNDAY...AND
FALL TO ZERO TO 10 BELOW ZERO SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

GEELHART

Nearby

Wind Chill Advisories in Illinois, 2010Every wind chill advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.